# SDR VTZA200500104

- Difficulty date: June 3, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- Aircraft time: 18,237 hours, 15,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R5211680
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME TOP RADIUS CRACKED 1 INCH IN LENGTH FORWARD OF DATUM 1 AT FS 338.9.
